Acta Mathematica, 1956, Volume 95

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] New integrals involving Bessel functions

F. M. Ragab Ein Shams University, Abbassia, Cairo

TBD mathscidoc:1701.331116

Acta Mathematica, 95, (1), 1-8, 1956.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur rekursiven Funktionentheorie

Herbert Meschkowski Berlin-Dahlem

TBD mathscidoc:1701.331117

Acta Mathematica, 95, (1), 9-23, 1956.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the differential equations of Hill in the theory of the motion of the Moon (II)

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.331118

Acta Mathematica, 95, (1), 25-37, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The automorphisms and the endomorphisms of the group algebra of the unit circle

Walter Rudin University of Rochester, Holland

TBD mathscidoc:1701.331119

Acta Mathematica, 95, (1), 39-55, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 710 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die arithmetischen Eigenschaften eines Systems multiplikativer Modulfunktionen von Primzahlstufe

Hans Petersson in Münster

TBD mathscidoc:1701.331120

Acta Mathematica, 95, (1), 57-110, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Eine Darstellung von J. Hjelmslevs projektiver Infinitesimalgeometrie

Fr. Fabricius-Bjerre Kopenhagen

TBD mathscidoc:1701.331121

Acta Mathematica, 95, (1), 111-154, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The equation$1$^{p$+2$}^{p$+3$}^{p$+...+n$}^{p$=m$}^{$q$}

Juan J. Schäffer Montevideo

TBD mathscidoc:1701.331122

Acta Mathematica, 95, (1), 155-189, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Problèmes dans la théorie des systèmes dynamiques

W. J. Trjitzinsky Urbana, Ill., E. U. A.

TBD mathscidoc:1701.331123

Acta Mathematica, 95, (1), 191-289, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the roots of the Riemann zeta-function

D. H. Lehmer Berkeley, California, USA

TBD mathscidoc:1701.331124

Acta Mathematica, 95, (1), 291-298, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 862 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved